# SDR UIEA2017102502092

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cable
- Part number: 14A644101
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAT BYPASS CROSSOVER SUPPLY DUCT CONNECTOR ASSY FOUND 2 OUT OR 3 CABLES ASSY WORN ON THREAD AREA .  THE CABLE ASSY WAS REPLACED.
